# SDR MASA2014092302616

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 7,645 hours, 5,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AT EXIT ROW AREA.  MAINTENANCE INSPECTED, NO ELECTRICAL ODOR NOTED.
